On the pointwise limits of sequences of Świątkowski functions

Tomasz Natkaniec , Julia Wódka

Abstract

The characterization of the pointwise limits of the sequences of Świątkowski functions is given. Modifications of Świątkowski property with respect to different topologies finer than the Euclidean topology are discussed.
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Julia Wódka
Julia Wódka,,
-
Journal seriesCzechoslovak Mathematical Journal, ISSN 0011-4642, (A 15 pkt)
Issue year2018
Vol68
No4
Pages875-888
Publication size in sheets0.65
Keywords in EnglishŚwiątkowski function, cliquish function, pointwise limit, topology of Hashimoto, I-density topology, density topology
ASJC Classification2600 General Mathematics
DOIDOI:10.21136/CMJ.2018.0022-17
URL https://link.springer.com/content/pdf/10.21136%2FCMJ.2018.0022-17.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.558; WoS Impact Factor: 2017 = 0.34 (2) - 2017=0.38 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back